MathSciNet Relay Station
MathSciNet bibliographic data
MR3130345 37D25 (47H10)
Chu, Jifeng Robustness of nonuniform behavior for discrete dynamics. Bull. Sci. Math. 137 (2013), no. 8, 1031–1047.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement